MathSciNet Relay Station
MathSciNet bibliographic data
MR740168 (85e:20010) 20C15
Isaacs, I. M. Generalizations of Taketa's theorem on the solvability of $M$-groups. Proc. Amer. Math. Soc. 91 (1984), no. 2, 192–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement